Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John Lamperti
Title: Stochastic processes
Additional book information: Applied Mathematical Sciences, vol. 23, Springer-Verlag, New York, Heidelberg, Berlin, 1977, xiv + 266 pp., $9.80.

Review Information:

Reviewer: Frank B. Knight
Journal: Bull. Amer. Math. Soc. 84 (1978), 677-681
DOI: https://doi.org/10.1090/S0002-9904-1978-14523-6